# SDR QXEA200800001

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 24,405 hours, 34,762 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Poppet Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDX - FUEL DRIPPING FROM THE AREA AROUND THE REFUELING DOOR.  MAINTENANCE FOUND THE FUEL DRIPPING FROM THE SPR POPPET.  RESEATED THE POPPET VALVE.  CHECKS GOOD, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
